# SDR CALA2014101301341

- Difficulty date: October 13, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N27205
- Make and model: Boeing 737824
- Aircraft serial: 30577
- Aircraft time: 46,755 hours, 16,484 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Gen
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DROP TEST FOUND 1C EA 02 CANISTER NOT MOUNTED.  RII SDR REMOUNTED 1L FLIGHT ATTENDANT OXYGEN GEN WITH MFG DATE 6-2008 IAW AMM 3 5-22-41.  WHEN PANEL OPENED OXYGEN GEN FELL OUT WITH CLAMPS & ONE SCREW.  INSTALLED NEW HARDWARE & SECURED THE GEN & RESTORED MASKS IAW AMM 35-22-41.  THE PART WAS NOT THE PROBLEM BUT THE INSTALLATION.
